MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. VIRAGE POLYAXIAL SCREW, 3.5 X 28MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ZIMMER BIOMET SPINE, INC. VIRAGE POLYAXIAL SCREW, 3.5 X 28MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 07.01702.021
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that about two months post-operatively, follow-up imaging identified that a virage screw's threaded shaft had fractured at the left c7 level.The screw remains embedded in the vertebral body.The patient is asymptomatic and a revision surgery is not planned.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
VIRAGE POLYAXIAL SCREW, 3.5 X 28MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25289595
Report Number3012447612-2026-00142
Device Sequence Number15976230
Product Code KWP
UDI-Device Identifier00889024327146
UDI-Public(01)00889024327146(10)AWX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133556
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07.01702.021
Device Lot NumberAWX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian